# SDR AU961038

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Mis Installed
- Location: Environment Data
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED INSTALLATION OF INSTRUMENT STATIC LINE SYSTEM - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
